Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 3, Pages 40–80 (Mi aa1107)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Dyadic Besov spaces

I. P. Irodova

P. G. Demidov Yaroslavl State University

Full text: PDF file (1345 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:3, 379–405

Bibliographic databases:

Received: 16.11.1998

Citation: I. P. Irodova, “Dyadic Besov spaces”, Algebra i Analiz, 12:3 (2000), 40–80; St. Petersburg Math. J., 12:3 (2001), 379–405

Citation in format AMSBIB
\Bibitem{Iro00}
\by I.~P.~Irodova
\paper Dyadic Besov spaces
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 3
\pages 40--80
\mathnet{http://mi.mathnet.ru/aa1107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778190}
\zmath{https://zbmath.org/?q=an:1088.41501}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 3
\pages 379--405


Linking options:
  • http://mi.mathnet.ru/eng/aa1107
  • http://mi.mathnet.ru/eng/aa/v12/i3/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Parfenov, “A Discrete Norm on a Lipschitz Surface and the Sobolev Straightening of a Boundary”, Siberian Adv. Math., 18:4 (2008), 258–274  mathnet  crossref  mathscinet
    2. I. P. Irodova, “Dyadic Nikolskii–Besov Spaces and Their Relationship to Classical Spaces”, Math. Notes, 83:5 (2008), 624–634  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Irodova I.P., “Diadicheskie proizvodnye i ikh svoistva”, Izv. Tulskogo gos. un-ta. Ser.: Estestvennye nauki, 2008, no. 1, 29–36
    4. I. P. Irodova, “O neravenstve tipa neravenstva Bernshteina”, Model. i analiz inform. sistem, 15:4 (2008), 31–41  mathnet  elib
    5. I. P. Irodova, “On the computation of $K$-functionals”, St. Petersburg Math. J., 21:4 (2010), 579–599  mathnet  crossref  mathscinet  zmath  isi
    6. I. P. Irodova, “O neravenstve tipa neravenstva Dzheksona v diadicheskom prostranstve $BMO$”, Model. i analiz inform. sistem, 16:3 (2009), 29–46  mathnet  elib
    7. I. P. Irodova, “Piecewise polynomial approximation methods in the theory of Nikol'skiĭ–Besov spaces”, Journal of Mathematical Sciences, 209:3 (2015), 319–480  mathnet  crossref
    8. A. I. Tyulenev, “Some new function spaces of variable smoothness”, Sb. Math., 206:6 (2015), 849–891  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Vasil'eva A.A., “Entropy Numbers of Embeddings of Function Spaces on Sets With Tree-Like Structure: Some Generalized Limiting Cases”, Russ. J. Math. Phys., 25:2 (2018), 248–270  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:381
    Full text:196
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022